# SDR 96UAL900357

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 834403
- Condition: Damaged
- Location: Le Flap
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAP ASYMMETRY DISPLAYED UPON SLAT RETRACTION, SLATS LOCKED OUT.  AIRCRAFT RETURNED TO FIELD.  *S/D*  A FAULTY SLAT PROXIMITY SENSOR CAUSED THIS DISCREPANCY.  REPLACED PROXIMITY SENSOR, OPERATIONS CHECK NORMAL.  PERFORMED PSEU BITE CHECK, FOUND NO FAULTS.
